# SDR IXXA9800041

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 133
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE D-CHECK INSPECTION, CORROSION WAS FOUND ON THE FUSELAGE FRAME AT FUSELAGE STATION 133 LONGERON 21 RIGHT.  REPAIR ACCOMPLISHED BY CORROSION REMOVAL, FABRICATION AND INSTALLATION OF TWO NESTED ANGLE REPAIR DOUBLERS IN ACCORDANCE WITH FAA PER APPROVED C88-R31 AND ENGINEERING ORDER 53-DC8-767.
